Question:

I took aygestin to delay my period (with Halachic guidance) because of which my periods (2x) were spaced very far apart/ What do I do regarding old vestos and how to I use these periods when calculating new ones?

Answer:

Regarding your old vestos after stopping to take the pills, and even the new one, which you most probably got a few days after stopping the pill, it is controversial. Some poskim say that since you had a veses sheini kavua, and that day passed therefore all the old haflagos are disregarded, and we only count the new period. Others however say that we don’t count this period because it came due to stopping the pill, and therefore we only count the old ones. Therefore you should keep the Onah Beinonis of the next month should be kept. Regarding the haflagos, I would advise you to keep the old haflaga, and the new one, but only the actual haflaga, (not the night or day before the veses) and not any chumras,

If you had a veses kavua, then you would go back to it, similar to a woman that had a veses kavua, that after she finishes her pregnancy, she goes back to her veses kavua.

Best Wishes

Sources:

Knei Besem 189-25, Chut Shani 184-5(2), Pischei Halacha pg. 368, Tahara K’halacha 24-106. Regarding veses Kavua, see Be’er Moshe 1-137-(4), Megilas Sefer pg. 246, PIschei Megadim 24-14, Yesod Hatarah 11-66, Mareh Cohen 8-5, Poskim.

4 Responses to “Vestos after aygestin”

  1. What about the periods that I got after stopping the pill? Do I calculate those?

    • Please see the above answer.

  2. What about vestos that are kavua

    • She would go back to it.

Leave a Reply

Your email address will not be published. Required fields are marked *